Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/527
Title: Paranormal IQ Scores: Assumptions Underlying Psychometric Tests
Authors: Colman, Andrew M.
Stretch, D.D.
First Published: 1994
Publisher: Skeptic
Citation: The Skeptic, 1994, 8 (4), pp.8-10.
Links: http://hdl.handle.net/2381/527
Type: Article
Description: This is the author's draft of an article which was published in The Skeptic. http://www.skeptic.org.uk
Appears in Collections:Published Articles, School of Psychology

Files in This Item:
File Description SizeFormat 
Paranormal IQ Scores.pdf37.33 kBAdobe PDFView/Open


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.